Yes, I have taken Lyrica! I did not like the way it made me feel. I could not get my eyes to focus and I had terrible loss of memory to the point that I actually walked out of the grocery store and could not locate my car for a while. The vison thing was really bad. It was not even safe for me to drive. And then after a short 4 days on it The doc took me off.
I had a simmilar experience with Neurontin or Gabapentin. They have similar properties to Lyrica.
Please do not be discouraged becasue everyone reacts to things differently and this may really work well for you.
So hang in there and I will talk at you later.....Chrissy
Don't know if any of you will see this, been awhile since any posts on this thread, thank goodness for you guys, I am indeed havein weird effects. forgetful, real drowsy/tired all lf a sudden through out the day, blured vision, I will ask Dr. today have not increased the dose to afraid, cannot tell if it is helping or not, my days vary. Never pain free, got tired of pain meds feeling never took second dose in evening so up in the middle of the night, can't seem to win. Was yes getting the darn constipation from all this stuff, so tried to give it alittle break, ended up with yes a hemmroid(spelled wrong i'm sure), told my sister know that about covers all area's with pain, got a real pain in the *** now. Thanks again, Sammy
Lyrica also gave me really bad vision problems. I did not feel safe to drive.
There are other drugs out there for nerve pain. I take Cymbalta which is for nerve pain and depression. After the first few weeks of taking it I no longer had any side effects. It did cause me to be slightly nausiated in the beginging, but that went away. I think it helps a little withe the pain, but more importantly for me it has helped with my mood and for that I am very grateful.
One thing that I have learned about Chronic Pain is that if you have pain on a scale from 1-10 and 10 is the worst: you take some pain medication while at the 10 level and it reduces the pain to a 6 on the scale then that is great. No pain medication that I took ever took it completly away.
I did take Methadone for a few months and it worked the best when my pain was really severe, but I would not suggest this drug to anyone because it is very strong very addictive, and very hard to get off of. This drug got my pain to a very manageble level. It was very hard to tolerate it but at that time I really had no choice becasue I could not function with that level of pain any longer.
So just try and remember that if you go from the 10 down to a 6 that is a huge improvement. I could do well with it between a 5-6. If the pain started to spike to the 8-10 range I was out of it. Delerious can't function like that.
My neck was like that the other day and I just caved in and took the pain meds to nock it down to where I could manage. I feel some pain today but so far it is not quite to bad. I walked yesturday and I am going to go walk right now. I can only do a mile or it is just to much. Even if it makes it hurt real bad I gotta move around becasue it is good for my digestive system and overall health. I just hope that it is not damageing anything else in there.
No one said not to do it, so in moderation I guess.
I gotta few errands to do today and then rest for the rest of the day.
Tomorrow I will be having and CT scan of my abdomen because I have a hemangioma (so they think) on my Liver. It needs to be checked.
Anyway, I will check at you later.....Chrissy
Hang in there
I think I am one of the few with little or no side affects. However reading this I do get memory loss and blurred vision from time to time. I really think it is a godsend for me. I have not gained any weight like some have and did get loopy the first week or so of taking it then that stopped. I did notice if I took it along with my Ulracet and baclafen I get a real jolt of energy I mean a real jolt. (not all bad except when you want to go to sleep). I take 75mg twice a day and sometimes 3 if I have breakthrough nerve pain such as burning.
Backinthesaddle,I have started the Lryica again, The doc took me off friday but pain getting worse so I started back on it to see if it makes a difference, did you notice the side effects lessing with time? the worst for me is all of a sudden drowsiness (just creeps up on me) & memory problems with out a doudt the vision does blur @ times. At this time I feel I have to give it another try, to much pain to deal with. I have been asking if anyone knows if they have it in a 25mg dose, maybe a smaller dose would be better to start off with. Thanks again, Sammy
Yes they do have it in 25 mg doseages. For me , it was that 150 mg's a day made me extremely dizzy, but 100mg's wasnt enough for the nerve pain. So I'm right at 125mg which works for me. Even though I think I take a lower amount compared to others, if I miss a dose I feel like I have flu symptoms.
Sess, Welcome aboard, if you don't mind could you let us know what side effects you had if any & if so how long did it take for them to go away? Also what exactly are you taking it for? Lots of stuff positive & negative on other board, & some of us are kind of new to Lryica and finding out as much as we can. Also have tried any other med like Lyrica? Thanks,(sorry to slam you with questions, asking for others to) Sammy
Hi, I am taking 75 mg of lyrica with 1600 mg neurontin at bed time. I am trying to get off the neurontin as it di not quite reach all of my pain. I was taking 2400 mg neurontin. next week I will take 800 mg of neurontin and 150 mg of lyrica until I go back to the doc in September.
It does make me a bit sleepy so I take all at bedtime and then I have no problems during the day, so far no side effects. I have fibromyalgia and one of the resulting effects from it is my feet burn n the bottom, horribly bad, I usually have to put ice on them, and really, no one wants to get up in the middle of the night and put ice on their feet. I have body pain all over, and I have to admit, the lyrica has already helped, my feet only burn mildly now, hopefully when I go up on the dose, they won't burn at all. Also, my right buttocks I couldn't sit or lay on, it was horrible and that has also stopped, I am absolutely thrilled with that. The only thing it doesn't touch is my headaches, I have arthritis in my neck and get horrible headaches everyday. I take 800 mg ibuprofen for them, that seems to be the only thing that works. My doc just prescribed firocet for the headaches, for when the ibuprofen doesn't work, haven't tried it yet, kind of scared to, but when it gets bad enough, I will.
take care all, living with pain is not a walk in the park, but I have to admit, a walk in the park will help!
I have a hernated (sp?) and an annular tear in disc L4-L5. Two years ago
L5-S1 disc was replaced with an Artificial Disc. L5-S1 is fine now with no problems, but I have lots of problems with L4-L5. Lots pain in the back, cold sensation going down my legs and some numbeness. My heels feel that they are raw where I can't walk because it is too painfull. This is why I take Lyrica. At first lyrica made me feel drowsey then it went away. I can only take 50's during the day and they must be streched out throughtout the day. I've been taking it for about a year now. I could not take neurontin. ickie stuff!!! What do you take Lyrica for?
I am currently fighting with my insurance co Blue Cross/Blue Shield of Nebraska for the Charite Artificial Disc. I am working on my third denial. They say it is investagational and the disc passed the FDA in Oct. 2004.
Sess, I take the lryica for multiple symptoms, I am currently still going to specialists trying to get control & look for where the problem is orginating from. I have alot of pain in the thoracic area along with muscle spasms & inflammation. all on left side, can go down entire side @ times. Been Having Major headaches this past week, they started when one doc took me off lryica but other put me back on headaches are not going away, real bad in late in evening just yesturday started to last all day. don't know if they are linked to Lryica. The docs. are convinced there is nerve pain involved that is why they want to try the lryica, but do have some bad side effect that I hope will go away or at least get better, suppose to up it this week alittle afraid. Keep in touch,
1sunny1 ok going to pick your brain here real important, because of my symptoms fibro. has been brought up to me, have the burning in my left foot, drives me crazy, comes & gos. coming more freqeuntly now, hoping Lryica will help with that,Here it comes could you please tell me your symptoms & how you got diaganosed with the fibro. Have to be honest real afraid of having that, I am in so much discomfort & pain,along with swelling tingling, numbness & so on.. it just won't go away. As I have said mine is primarly all left sided, except for headaches I have been getting recently, but my neck is really sore & cracking alot, feels hard to hold my head up. I am interested in your symptoms & what doctor diagnosed this with you? I have been told I may have to see a rhuematalogist may be auto ammune disease, If you would share some info. with me I would be real grateful, thanks, Sammy